Renormings of Lp(Lq)

R. Deville, R. Gonzalo, J. A. Jaramillo

Research output: Contribution to journalArticlepeer-review


We investigate the best order of smoothness of L p(L q). We prove in particular that there exists a -smooth bump function on L p(L q) if and only if p and q are even integers and pis a multiple of q.

Original languageEnglish (US)
Pages (from-to)155-169
Number of pages15
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number1
StatePublished - 1999
Externally publishedYes


Dive into the research topics of 'Renormings of Lp(Lq)'. Together they form a unique fingerprint.

Cite this